MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. DIGNITY®; DIGNITY CT-PORT

MEDICAL COMPONENTS, INC. DIGNITY®; DIGNITY CT-PORT
Model Number MRDP66AMN
Medical Device Problem Codes Fracture (1260); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to vir (vascular and interventional radiology) for right chest wall port removal.Upon imaging in vir noted that medical device was broken and catheter was free floating in the patient's heart/chest and hub was maintained in right chest wall.
 
Additional Manufacturer Narrative
An investigation has been initiated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device involved was not returned for evaluation.Without sufficient information, or an evaluation of the device involved, we are unable to determine the root cause or factors that may have contributed to this event.Information from the facility indicated the port was implanted in 2022 with no reported issues until now.A manufacturing issue is unlikely due to the length of implantation.Without sufficient information, or an evaluation of the device involved, we are unable to determine the root cause or factors that may have contributed to this event.Care and maintenance of the device is unknown.Possible complications listed in the instructions for use include- catheter embolism, catheter occlusion, catheter occlusion, damage or breakage due compression between the clavicle and first rib.The ifu also includes the following- if the port remains unused for long periods of time, the heparin lock should be changed at least every four weeks.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DIGNITY®
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key20501484
Report Number2518902-2024-00072
Device Sequence Number8419927
Product Code LJT
UDI-Device Identifier00884908149845
UDI-Public00884908149845
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRDP66AMN
Device Catalogue NumberMRDP66AMN
Device Lot NumberMQHW200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight46 KG